# SDR REXA2014110901139

- Difficulty date: November 9, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 17,888 hours, 11,568 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Panel
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 2 LT, 4 RT, 6 TOTAL RUBBER DECOMPRESSION PANEL BETWEEN FS 280.00 & FS 477.40 ARE TORN.  R & R 1 DECOMPRESSION PANEL & 5 RUBBER DIAPHRAGMS ON PANELS BETWEEN FS 280 & FS 477.40 IAW AMM 21-35-01-000-801-A01, 21-35-01-400-801-A01 & EA CRJ953-03070 REV A.
